Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm on the Depo Shot...Get the next shot july 31st...

and I was wondering if you could get pregnant while being on it??...Because I've been moody, and eatting A LOT lately...I dunno if thats really a sign or not..

please dont be rude...if u dont like the question or whatever...dont answer it thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 12:23 AM on Jul. 6, 2009 in General Parenting

Answers (3)
  • Mine is due this week and I have been like that, more than I usually am. It might just be the hormones wearing off and getting your body all messed up. Depo makes me crabby all the time anyways, it's one of the side effects.
    OwensMama824

    Answer by OwensMama824 at 12:26 AM on Jul. 6, 2009

  • Typicl symptoms of depo are oddly same as pregnancy. do a google search.

    my boobs went from a c to a d
    I gained weight and had serious cravings
    mood swings and even head avhes and nausea

    so u should be fine...oh yeah i didnt get my period on the shot either

    get a test b4 ur next shot to ease the worry
    Dom123123

    Answer by Dom123123 at 12:26 AM on Jul. 6, 2009

  • yes you can be pregnant on it
    nothing is 100%
    you would have to not be havingsex to not get pregnant lol
    dont you get a test done before the shot?
    you should that is how it was when i had it
    Mrs.Owen86

    Answer by Mrs.Owen86 at 6:29 AM on Jul. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.